Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

On the ``main conjecture'' of equivariant Iwasawa theory


Authors: Jürgen Ritter and Alfred Weiss
Journal: J. Amer. Math. Soc. 24 (2011), 1015-1050
MSC (2010): Primary 11R23, 11R42, 11S40
Published electronically: May 13, 2011
MathSciNet review: 2813337
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the ``main conjecture'' of equivariant Iwasawa theory when $ \mu=0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11R23, 11R42, 11S40

Retrieve articles in all journals with MSC (2010): 11R23, 11R42, 11S40


Additional Information

Jürgen Ritter
Affiliation: Schnurbeinstrasse 14, 86391 Deuringen, Germany
Email: jr@ritter-maths.de

Alfred Weiss
Affiliation: Department of Mathematics, University of Alberta, Edmonton, AB, Canada T6G2G1
Email: weissa@ualberta.ca

DOI: http://dx.doi.org/10.1090/S0894-0347-2011-00704-2
PII: S 0894-0347(2011)00704-2
Received by editor(s): June 29, 2010
Received by editor(s) in revised form: March 28, 2011, and April 11, 2011
Published electronically: May 13, 2011
Additional Notes: The authors acknowledge financial support provided by DFG and NSERC
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.